Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Testicular pain due to medicine side effect - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I have pain in my right testicle that comes and goes. It started 4 days ago after a brisk walk. I am athletic and walk 20-25 miles/week. It's a thobbing type of pain and I have not had a recent injury there. I am a 45 year old male that just started Diovan for high BP. Can this be a side effect? There is no swelling just the intermittent throbbing. Thanks.          
Doctor :   Hi
Doctor :   I am Dr. xxxxx
User :   Howdy...
Doctor :   Let me read the query
Doctor :   Do you have the pain when you press over the testicle?
User :   No, sir
User :   or I guess miss
Doctor :   Do you have a swelling there?
User :   No swelling and I have examined for lumps and found none.
Doctor :   Did you have similar complaint in the past?
User :   no...first time.
User :   I have been on the Diovan 160mg for 22 days now.
Doctor :   It side effect of medicine is not possible
User :   OK
Doctor :   Exercise is a good possibility
Doctor :   When did you first had the pain?
User :   4 days ago after a brisk walk.
User :   and the pain in usually worse after I walk.
Doctor :   I think you should take rest for couple of days
Doctor :   and slowly resume yur activity
Doctor :   This will settle
User :   OK...makes some sense. Sense my pace of walking is less than a 15 minute mile pace for 4 miles.
User :   there is much bouncing down there.
Doctor :   Yes
Doctor :   Rest for a while till the pain completely goes off and you slowly resume
Doctor :   Do not exert yourself
User :   OK...I will...THANK YOU.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor